I am bipolar have sever depression and axiety, and ptsd. PLEASE HELP
Hi, guessing that Marvell is right, the answer to your question is yes, it will/is meant to, decrease your anxiety and improve your sleep. As well as stabilising your moods, and improving your depression. Have you started taking this medication yet? I ask because it has a lot of potential side effects, & many of them are quite serious. Clozaril is an antipsychotic. I also take one, mine is called Seroquel. It is also used for people who have Bipolar, and it is arguably a lot safer. Sorry if i'm out of line for saying this, but it may be something you want to discuss with your doctor/psychiatrist??
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Apr 2011 • 2 answers
Post Traumatic Stress Disorder - Hi. I am new to this type of forum so forgive me if I ramble or am?
Posted 13 Sep 2012 • 7 answers
Posted 18 Apr 2013 • 5 answers
Posted 4 Jun 2013 • 7 answers
Posted 16 Feb 2016 • 3 answers